MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Model Number DYND11519
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter balloon fully deflated after insertion into the patient and the device came out of the patient.According to the reporting facility, this occurred a total of three (3) times with this particular patient and that a new urinary catheter was inserted each time the device came out.There was no adverse effect or impact to the patient.No sample was returned to the manufacturer for evaluation.A root cause was unable to be determined.Due to the reported need for medical intervention to insert a new urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter balloon fully deflated after insertion.
 
Additional Manufacturer Narrative
Correction made to g4.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9865087
Report Number1417592-2020-00027
Device Sequence Number2827786
Product Code EZL
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11519
Device Catalogue NumberDYND11519H
Device Lot Number9691904001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight64